Alert archive / Oklahoma / River Flood Warnings in 2016
River Flood Warning 20, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Apr 18, 2016, 1:06 AM CDT for Pottawatomie County, Seminole County, Oklahoma. It took effect at Apr 18, 2016, 2:28 AM CDT. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2016, 1:06 AM CDT (06:06 UTC)
- In effect from
- Apr 18, 2016, 2:28 AM CDT
- Expired
- Apr 18, 2016, 6:04 PM CDT
- In force
- 16 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 33 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little River (OK) near Tecumseh (TCMO2).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07230500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
589
WGUS44 KOUN 180606
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
106 AM CDT MON APR 18 2016
OKC125-133-181806-
/O.NEW.KOUN.FL.W.0020.160418T0728Z-160418T2304Z/
/TCMO2.2.ER.160418T0728Z.160418T1200Z.160418T1704Z.NO/
106 AM CDT MON APR 18 2016
The National Weather Service in Norman has issued a
* Flood Warning for
The Little River near Tecumseh.
* until this evening...or until the warning is cancelled.
* At 12:30 AM Monday the stage was 8.9 feet.
* Moderate flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The Little River will rise above flood stage early
Monday morning and crest near 15.9 feet mid Monday morning. The
Little River will fall below flood stage early Monday afternoon.
* Impact...At 16.0 feet...Significant flooding to depths of 5 feet
damages croplands...pastures...and rural roads along the river
downstream of the U.S. Highway 177 bridge crossing...with lesser
damage occurring upstream of U.S. Highway 177. The area affected is
entirely rural...and downstream of Lake Thunderbird...from near
Macomb in Pottawatomie County to near Bowlegs in western Seminole
County.
&&
LAT...LON 3519 9721 3525 9721 3523 9680 3516 9668
3508 9668 3512 9699
$$3 follow-up statements
781
WGUS84 KOUN 180930
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
430 AM CDT MON APR 18 2016
OKC125-133-181730-
/O.EXT.KOUN.FL.W.0020.000000T0000Z-160418T2309Z/
/TCMO2.2.ER.160418T0554Z.160418T1200Z.160418T1709Z.NO/
430 AM CDT MON APR 18 2016
...Flood Warning extended until this evening...
The Flood Warning continues for
The Little River near Tecumseh.
* until this evening...or until the warning is cancelled.
* At 3:30 AM Monday the stage was 15.7 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The Little River will continue rising and crest near
15.9 feet mid Monday morning. The Little River will fall below
flood stage early Monday afternoon.
* Impact...At 16.0 feet...Significant flooding to depths of 5 feet
damages croplands...pastures...and rural roads along the river
downstream of the U.S. Highway 177 bridge crossing...with lesser
damage occurring upstream of U.S. Highway 177. The area affected is
entirely rural...and downstream of Lake Thunderbird...from near
Macomb in Pottawatomie County to near Bowlegs in western Seminole
County.
&&
LAT...LON 3519 9721 3525 9721 3523 9680 3516 9668
3508 9668 3512 9699
$$317
WGUS84 KOUN 181330
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
830 AM CDT MON APR 18 2016
OKC125-133-182130-
/O.EXT.KOUN.FL.W.0020.000000T0000Z-160418T2231Z/
/TCMO2.2.ER.160418T0554Z.160418T0900Z.160418T1631Z.NO/
830 AM CDT MON APR 18 2016
The Flood Warning continues for
the Little River near Tecumseh
* until this afternoon...or until the warning is cancelled.
* At 7:30 AM Monday the stage was 15.1 feet.
* Moderate flooding is occurring.
* Flood stage is 11.0 feet.
* Forecast...The Little River has crested and will continue to fall.
The Little River will fall below flood stage late Monday morning.
&&
LAT...LON 3519 9721 3525 9721 3523 9680 3516 9668
3508 9668 3512 9699
$$351 WGUS84 KOUN 181952 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 252 PM CDT MON APR 18 2016 OKC125-133-182022- /O.CAN.KOUN.FL.W.0020.000000T0000Z-160418T2231Z/ /TCMO2.2.ER.160418T0554Z.160418T0900Z.160418T1832Z.NO/ 252 PM CDT MON APR 18 2016 The Flood Warning is cancelled for The Little River near Tecumseh. * At 2 PM Monday the stage was 10.4 feet. * Flood stage is 11.0 feet. * Forecast: The Little River has fallen below flood stage and is forecast to continue to fall. This will be the last statement for this location for this event. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 17, 10:57 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 17, 10:57 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1057 PM CDT SUN APR 17 2016
.DISCUSSION...
18/06Z TAF DISCUSSION BELOW.
&&
.AVIATION...
IFR/MVFR FORECAST THROUGH 12Z MOST TERMINALS WITH MOST OF THE RAIN
STAYING OVER CENTRAL OKLAHOMA AND AREAS EAST. SOME CLEARING
ALREADY MOVING INTO WESTERN OKLAHOMA FROM THE PANHANDLES BUT
OVERNIGHT CLEARING EXPECTED TO BE SLOW. CLEARING FROM
WEST/NORTHWEST TO THE EAST/SOUTHEAST TOWARD AND AFTER 12Z WITH VFR
ALL TERMINALS TOWARD AND AFTER 18Z. WITH ANOTHER WAVE ROTATING
AROUND UPPER LOW LATE TOMORROW...MVFR CIGS EXPECTED TO HEAD BACK
TO THE WEST TOWARD KSPS AND CENTRAL OKLAHOMA TERMINALS TOWARD AND
AFTER 00Z. RAIN SHOULD HOLD OFF UNTIL AFTER THIS FORECAST CYCLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 53 69 54 72 / 90 20 30 40
HOBART OK 48 69 50 72 / 40 10 10 20
WICHITA FALLS TX 52 71 56 74 / 70 10 40 30
GAGE OK 42 67 44 70 / 30 10 10 30
PONCA CITY OK 53 70 50 73 / 80 40 10 30
DURANT OK 62 71 62 74 / 100 70 70 60
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ006>008-011>013-
017>020-023>032-038>048-050>052.
TX...FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ086-089-090.
&&
25/11Hazardous weather outlook, Apr 17, 10:07 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1007 PM CDT SUN APR 17 2016 OKZ004>048-050>052-TXZ083>090-190315- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1007 PM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .HEAVY RAINFALL... RAIN AND SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS INTO MONDAY MORNING. HOWEVER... THE HIGHEST RAIN CHANCES WILL SLOWLY SHIFT EAST DURING THAT TIME. MODERATE TO HEAVY RAIN... WHICH COULD LEAD TO FLOODING IN SOME LOCATIONS... WILL BE POSSIBLE AT TIMES THROUGH EARLY MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... THUNDERSTORMS WILL REMAIN POSSIBLE MONDAY THROUGH THURSDAY. SOME STRONG TO SEVERE STORMS MAY BE POSSIBLE IN PARTS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS WEDNESDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ/MAXWELL
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:54 PM CDT | Areal Flood Advisory | OUN | Jefferson | 3 hr |
| Apr 17, 8:59 PM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 4 days |
| Apr 17, 9:12 PM CDT | Flash Flood Warning | OUN | Carter, Jefferson, Love, Murray, Stephens | 5 hr |
| Apr 17, 10:27 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, McClain, Murray, Pottawatomie | 4 hr |
| Apr 17, 11:52 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain, Murray, Pontotoc, Pottawatomie and 1 more | 3 hr |
| Apr 18, 12:33 AM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie | 3 hr |
| Apr 18, 12:43 AM CDT | Areal Flood Advisory | OUN | Carter, Hughes, Johnston, Murray, Pontotoc, Seminole | 3 hr |
| Apr 18, 2:23 AM CDT | River Flood Warning | OUN | Carter, Garvin, Murray | 12 hr |
| Apr 18, 12:16 PM CDT | Areal Flood Warning | OUN | Carter, Garvin, Jefferson, Love, McClain, Murray and 3 more | 6 hr |
| Apr 18, 2:04 PM CDT | River Flood Warning | OUN | Jefferson, Love | 50 hr |
Nearby
River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.